# SDR CALA2013122393897

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 60,140 hours, 7,512 cycles
- Engine: Pwa PW4090
- System (JASC): 5270 · Door Warning System
- Part: Fitting
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, LATCH RANGE PROXIMITY TARGET & FITTING IS BENT.  REPLACED BENT DOOR SENSOR, TARGET BRACKET FITTING IAW IPC, 53-63-51-005, PG-10, ITEM-205 IN AFT PIT FWD, LOWER DOOR FRAME.
